# SDR FDEA200902190580

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NJC6210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AREA DURING INSP FOUND SEVERE CORROSION WITH EXFOLIATION ON CHANNEL.  REPAIRED CHANNEL IAW SRM 53-70-00, FIG 7, SHT 2, VOL I.
